# SDR HEEA080284

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,062 hours
- System (JASC): 7800 · Engine Exhaust System
- Part: Duct
- Part number: 206064203101
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR DUCT IS CRACKED. REPLACED WITH SERVICEABLE PART.
